MathSciNet Relay Station
MathSciNet bibliographic data
MR2765692 (2012a:60172) 60H10 (34F05 60F99)
Ren, Jie; Zhang, Xicheng Limit theorems for stochastic differential equations with discontinuous coefficients. SIAM J. Math. Anal. 43 (2011), no. 1, 302–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement